MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF INS SZ 3 15MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF INS SZ 3 15MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Catalog Number 951032
Medical Device Problem Codes Naturally Worn (2988); Unintended Movement (3026)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2011 for the patient has parkinson's disease.It was reported that dislocation occurred after 2 weeks from the primary surgery.After that, dislocation had occurred 1-2 times a month and frequent dislocation had recurred recently.The femur was dislocated to the anterior when the patient stood up, it was confirmed that there was a suspected the tibial insert spinout at x-ray.Thus, the revision surgery was performed by replacing the tibial insert (p/n: 951032) to one size bigger 17.5mm tibial insert on (b)(6) 2019.The surgery was completed without a surgical delay.It was confirmed that wear of the tibial insert anterior lip and the tibial insert post.Possible cause: insufficient removal of tissue such as outer meniscus, insufficient gap management at the primary surgery (because the extension gap was loose than flexion gap).No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG RPF INS SZ 3 15MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8743967
Report Number1818910-2019-97066
Device Sequence Number2371913
Product Code NJL
UDI-Device Identifier10603295230397
UDI-Public10603295230397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number951032
Device Lot NumberCN7HT4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;